# SDR DHL9872166D

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, X-RAY INSP SHOWS INTERNAL LOWER RIB  CRACKED, DAMAGE TO THE LT ELEVATOR SKIN SEEN THROUGHT ACCESS PANEL 9309.  REMOVED AND REPLACED ELEVATOR SKIN PANEL PER SRM 51-30-2.  REBALANCED ELEVATOR PER SRM 51-80-7.  INSTALLED ELEVATOR AND RIGGED PER MM 27-30-1.  N/R 4746.
